1mg, best e pharmacy in India

food interaction for IBRUVON FORTE

alcohol interaction for IBRUVON FORTE

pregnancy interaction for IBRUVON FORTE

lactation interaction for IBRUVON FORTE

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Taking Ibuprofen with alcohol increases the risk of stomach bleeding.
UNSAFE
Ibruvon forte 400mg/65mg capsule may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR IBRUVON FORTE

Ibuprofen(400 mg)

Uses

Ibuprofen is used in fever, headache, joint pain (arthralgia), muscle pain (myalgia), dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Dextropropoxyphene(65 mg)

Uses

Dextropropoxyphene is used for pain

How it works

Dextropropoxyphene decreases the perception of pain by blocking the transmission of pain signals to the brain.

Common side effects

Rash, Sleepiness, Fatigue, Vomiting, Weakness, Drowsiness, Headache, Dizziness, Dehydration, Lightheadedness, Sweating, Anemia, Nausea, Hallucination, Mood changes, Constipation, Edema, Dry mouth, Sedation

SUBSTITUTES FOR IBRUVON FORTE

3 Substitutes
3 Substitutes
Sorted By
RelevancePrice

Top Rheumatologists

Expert advice FOR IBRUVON FORTE

Take the drug with a meal or snack to prevent upset stomach.
  • Do not take the drug with other blood thinners like aspirin unless your doctor suggests.
  • Ibuprofen can cause easy bruising or bleeding, consult your doctor if you show any such signs.
Consult your doctor if you develop blurred vision, ringing  or roaring in ears. Avoid taking alcohol, salicylates to prevent bleeding. Do not start or continue the ibuprofen tablets: If you are allergic (hypersensitive) to ibuprofen or any of the other ingredients of ibuprofen.
Doctor’s advice should be considered before taking ibuprofen tablets in case of any following disease conditions such as:
  • Severe liver or kidney problems.                     
  • Heart failure or other heart problems.                    
  • High cholesterol.                     
  • Stomach ulcer,
  • perforation or bleeding due to NSAIDs.                     
Systemic Lupus Erythematosus (a condition of the immune system affecting connective tissue resulting in joint pain, skin change and disorders of other organs).

Frequently asked questions FOR IBRUVON FORTE

Ibuprofen

Q.

Is Brufen and ibuprofen the same?
Yes, ibuprofen is available under brand name ‘Brufen'

Q.

Is ibuprofen/ Brufen/ Ibugesic / Ibugesic plus safe?
Ibuprofen (also available as Brufen/Ibugesic /Ibugesic plus) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.

Is ibuprofen/Brufen banned in India?
No. It is available in India

Show More
Q.

Is ibuprofen/ Brufen / Ibugesic/ Ibugesic plus an antibiotic?
No. Ibuprofen is a nonsteroidal anti-inflammatory drug and not an antibiotic

Q.

Can I take ibuprofen for a hangover/ heartburn/ heart attack?
Ibuprofen is specifically used to relieve pain. Always consult your doctor regarding its use

Q.

Can I take ibuprofen with amoxicillin/ DayQuil/ tramadol/ NyQuil/ prednisone/ hydrocodone/ sudafed/ antibiotics/ codeine/ paracetamol/ panadol?
Taking other medicines may alter the effects of ibuprofen. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does ibuprofen/ Brufen make you sleepy?
No. Patients should follow the advice of the doctor regarding its use

Q.

Does ibuprofen/ Brufen stop your period?
At normal prescribed doses, it doesn't stop period. It is used to relieve from pain during period (menstruation). However, at high doses – about 800 mg dose three times a day, it can stop your period. However, it depends on a lot of factors. Patients should follow the advice of the doctor regarding its use

Q.

Does ibuprofen/Brufen reduce swelling /get you high /thin the blood?
No. However, consult your doctor if you experience any of these side effects

Q.

Does ibuprofen contain paracetamol/aspirin/ caffeine/ codeine?
No. Ibuprofen does not contain paracetamol/aspirin/caffeine/codeine

Q.

Is Brufen/ Ibugesic a painkiller/ anti-inflammatory/ good for toothache/ used for fever/ used for cramps/ used for flu/ used for cold/ used for stomach ache/ used for headache/ used for gall bladder pain/use for muscle soreness/use for sore throat/used for back pain/used for concussion/ used for inflammation?
Brufen or Ibugesic are trade names of ibuprofen, which is a nonsteroidal anti-inflammatory drug and used as painkiller for toothache, headache, back pain, gall bladder pain and cramps. It has inflammatory property, so used for inflammation, concussion, muscle soreness, sore throat. It is used for fever and flu. It is used with antihistamines for cold. Its better avoided for stomach pain

Q.

Does Brufen cause constipation?
It may cause constipatio

Q.

Does Brufen stop bleeding?
It is used to stop abnormal vaginal bleeding. However, consult your doctor if you experience such type of effects.

Dextropropoxyphene

Q.

Is Dextropropoxyphene a narcotic?
Yes, Dextropropoxyphene is a narcotic analgesic

Q.

Why is Dextropropoxyphene banned?
Dextropropoxyphene was banned as overdose has resulted in fatal self-poisoning, leading to suicide.

Articles


Content on this page was last updated on 08 March, 2017, by Dr. Varun Gupta (MD Pharmacology)